Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2009, Article ID 834215, 14 pages
http://dx.doi.org/10.1155/2009/834215
Research Article

Some Properties and Regions of Variability of Affine Harmonic Mappings and Affine Biharmonic Mappings

1Department of Mathematics, Hunan Normal University, Changsha, Hunan 410081, China
2Department of Mathematics, Indian Institute of Technology Madras, Chennai 600 036, India

Received 28 September 2009; Accepted 21 December 2009

Academic Editor: Narendra Kumar Govil

Copyright © 2009 Sh. Chen et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Sh. Chen, S. Ponnusamy, and X. Wang, “Some Properties and Regions of Variability of Affine Harmonic Mappings and Affine Biharmonic Mappings,” International Journal of Mathematics and Mathematical Sciences, vol. 2009, Article ID 834215, 14 pages, 2009. https://doi.org/10.1155/2009/834215.